Cupids Health

LISINOPRIL | 10 Side Effects and How to Avoid Them



Lisinopril is one of the most common medications that we use for high blood pressure. It’s a great medication that most people tolerate really well. There are some side effects though that you need to be aware of. Some of them are mild and there are things you can do to help minimize or improve them. Other Side Effects can be concerning and you need to watch out for them and take steps to closely monitor it with your doctor. In this video we are going to go over those and help you feel more safe taking this medication.

Here’s a breakdown of what we are going to talk about:

00:00 -Dry Cough
01:20 -What you can do about your dry cough
02:07 -Dizzy/Light Headed
02:44 -Headaches/Fatigue/Impotence/Light Sensitivity
02:56 -Kidney Problems
03:49 -Allergic Reactions/Angioedema
04:17 -Liver and Pancreas

Hopefully this helps you be more comfortable in taking this medication!
Thanks for watching!

Learn more about our practice at:

www.saltzerhealth.com

Thanks for watching.

** The information in this video is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. All content, including text, graphics, images, and information, contained in this video is for general information purposes only and does not replace a consultation with your own doctor/mental health professional **

All images and additional video segments contained in the Thumbnails and/or B-roll segments are used in strict compliance with the appropriate permissions and licenses required from https://pixabay.com,https://stock.adobe.com, https://storyblocks.com, https://soundstripe.com, https://elements.envato.com/ and in accordance with the YouTube Partner Program, Community guidelines & YouTube terms of service

source

41 thoughts on “LISINOPRIL | 10 Side Effects and How to Avoid Them

  1. Reading the comments was a big help to me, I've been on Lisinopril for 25 years & developed many other conditions like dry cough, balance problems & vertigo, sore joints, kidney stones, dry red blotchy itchy skin, vision changes, headaches & most recently tinnitus. My doctor doesn't think any of those conditions are related to taking Lisinopril not even the cough which he chalks up as bronchitis so I'm going to ask to go on another medication for 90 days & see what happens.

  2. This guy is a family doctor, if you are prescribed this type of medication it should be prescribed by a cardiologist. I have been taking multiple medications including this one without any side effects. A good cardiologist is going to have you covered with proper testing and monitoring. Definitely see a specialist.

  3. I took Lisinopril for about a month, and then I had a reaction in my face. It swelled up like a balloon as I sat in the ER room. I had to give myself to epipens as the ER doctor sat there staring at me, wondering if I was going to die on his watch. Needless to say I tattooed Lisinopril on my arm telling myself never to take it again.

  4. I was on Lisinopril for over two years and went though hail! I had multiple symptoms including a cough that sounded like I was try to erp up a lung!
    I had Gout and it made the symptoms worse and last longer! Do not take this medication 💊 if you have Gout! I went to five Doctors in that time frame.
    It was the only drug I was taking, not one said, hey let’s stop the Lisinopril! I am almost back to “normal” now after being off Lisinopril for five months.
    I had other symptoms but feel this was too long already. I WAS IN MISERY!

  5. Amazed that so many folks were unaware of the coughing side effect. It's very common. Usually doctors warns you of the possibility when they prescribe. And pharmacists routinely mention it when you pick it up as a new prescription.

  6. Yeah I'm going to let me ask this question can I sue that f**** company because they had me on lisinopril and I didn't even know that I was even out driving okay so let me just say this much only a fool will take this medicine cuz no no but let me know if I can sue them.

  7. I've been on Lisinopril since 2004 due to high blood pressure; the only side effect I had and still have us fatigue which can be a nuisance. Imagine watching your favorite TV program only to conk out during it. That can be a nuisance

  8. I switched medications after years of dealing with the dry hacking cough from this medicine. My doctor’s PA put me on benicar instead. Great decision. No more cough and bp has been better controlled.

  9. it is probably a coincidence but since my dr. increased my dosage to two 20mg tablets at bedtime i have began having bladder problems such as bed wetting. never ever had bladder problems when taking just the one tablet. i wonder if anyone else has this problem

  10. I was on.lisinopril I had to.be taken off of it and put on something else I was constantly being admitted into the hospital for dehydration I had constant coughing it was so bad I couldn't leave the house everytime I coughed I vomit

  11. Coughing like I smoked 3 packs of cigarettes a day. 3 weeks after I stopped taking the poison (lisinopril), my coughing was 95% better. Controlled my cholesterol by changing diet. Eating oatmeal everyday, cutting out breads and fatty meats.

  12. Amlodipine was the worst med I had ever taken. The swelling of my feet, ankles and calves was unbearable. Thank God, literally, that my doc took me off and tried something else

  13. Thnxs 4 sharing. I have a quick question. I'm on this meds. I thought this ned was kidney friendly. I was told that this med was use for patience with kidney damage. Plz infom

  14. I've been asking it for years. My mom started taking lisinopril. She told me it cause her to have a cough. I didn't realize it. But I've been coughing more than normal. Other then that it's fine.

  15. Dear Doctor. My uncle Clyde said Mexicans have tastebuds in there or on there anus. That way they know when it’s time to eat when they’re behind stops burning from all the chili and hot spices. He wasn’t laughing or anything and I’m Afraid to ask any of the guys in my school who are Mexicans. I do know they always have jalapeños in the lunch room and the only people that buy them are the Mexican people because they are so hot they can really mess you up.

  16. I noticed some numbness and tingling when I started taking this med, my blood pressure didn't change they up my dose to 2 times a day the numbness really got bad at night while sleeping arms went so numb they hurt and I was laying on my back with my hands on my chest, and my blood pressure was still at the same levels as within the med, so I took myself off, so I guess it's time to go back to doctor and be a guinea pig for some different blood pressure meds

Leave a Reply

Your email address will not be published. Required fields are marked *

close

Be The First In The Know - Health Alerts

Get new posts by email:
RSS52.1k
Follow by Email77.5k
Twitter